# SDR CA160208006

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,230 hours
- Engine: Pwc PW150A
- System (JASC): 2810 · Fuel Storage
- Part: Light
- Condition: Failed
- Location: Refuel Panel
- Part time: 2,315 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL SHUT-OFF TANK 1 LIGHT ON THE REFUEL/DEFUEL PANEL WAS NOTED AS WEAK AND INTERMITTENT, AND A WISP OF SMOKE WAS OBSERVED.  THE REFUEL/DEFUEL PANEL WAS REPLACED AND SATISFACTORY CHECKS CARRIED OUT.
